RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2008, Volume 14, Issue 6, Pages 177–192 (Mi fpm1164)  

This article is cited in 1 scientific paper (total in 1 paper)

On the self-intersection of a movable linear system

A. V. Pukhlikov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: In this paper, a complete proof of the so called $8n^2$-inequality is given, a local inequality for the self-intersection of a movable linear system at an isolated center of a noncanonical singularity.

Full text: PDF file (181 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2010, 164:1, 119–130

Bibliographic databases:

Document Type: Article
UDC: 512.7

Citation: A. V. Pukhlikov, “On the self-intersection of a movable linear system”, Fundam. Prikl. Mat., 14:6 (2008), 177–192; J. Math. Sci., 164:1 (2010), 119–130

Citation in format AMSBIB
\Bibitem{Puk08}
\by A.~V.~Pukhlikov
\paper On the self-intersection of a~movable linear system
\jour Fundam. Prikl. Mat.
\yr 2008
\vol 14
\issue 6
\pages 177--192
\mathnet{http://mi.mathnet.ru/fpm1164}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2533620}
\elib{http://elibrary.ru/item.asp?id=12175009}
\transl
\jour J. Math. Sci.
\yr 2010
\vol 164
\issue 1
\pages 119--130
\crossref{https://doi.org/10.1007/s10958-009-9741-3}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-71649086333}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1164
  • http://mi.mathnet.ru/eng/fpm/v14/i6/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. Johnstone, “Birationally Rigid Singular Double Quadrics and Double Cubics”, Math. Notes, 102:4 (2017), 508–515  mathnet  crossref  crossref  mathscinet  isi  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:105
    Full text:37
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019